# SDR NACA2021091200001

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,292 hours, 17,371 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: STATUS MSG R ENG FIRE LOOP 1. CORRECTIVE ACTION: CLEANED AND RESECURED CONNECTOR D4230P, OPS CHECK GOOD PER AMM 26-11-00
